# SDR SWIA201128453

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 21,885 hours, 18,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 559 PRESSURE BULKHEAD CRACKED ON LEFT AND RIGHT SIDES.  REPAIRED PER REO.
